# SDR ASAA2013061295092

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,427 hours, 6,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 141A60534
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT THAT WHILE CLOSING L-1 DOOR, PN 72914, ASSY 11-0322-9, REV AC DATE1110 FELL TO THE FLOOR.  THEY HAVE NO IDEA WHERE IT CAME FROM.  SEE LOG PAGE 11132967- COULD BE RELATED L-1 DOOR WAS HARD TO CLOSE.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT LIGHT COVER.  PERFORMED DOOR HANDLE TORQUE TEST REF AMM 52-11-00-730-004. STEP (3). FOUND CLOSING TORQUE TO EXCEED ALLOWABLE LIIMIT OF 600 IN LBS 90390.  FOUND LWR FWD LATCH ROLLER RIDING HARD ON COMPLATE.  L1 DOOR CENTER ASSIST SPRING FOUND BROKEN.  REPLACED L1 DOOR ASSIST SPRING.  PERFORMED ADJUSTMENTS TO LIMITS REF MM 52-11-00. ADJ GUIDE ARM IAW MM 52-11-00-820-801, PARA H TO CLEAR RIDING CONDITION AND SQUARE UP DOOR IN OPENING.  PERFORMED ADJ ON L-1 DOOR REF MM 52-11-00. L-1 DOOR OPERATES SATISFACTORY. ACCOMPLISHED L-1 DOOR SYS TEST REF MM 52-11-00.  CHECK OK.
